# SDR SWIA201333432

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 25,029 hours, 15,074 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF FLUID IN HYDRAULIC SYSTEM 3.  LANDING WAS NORMAL.  (FLT 6225)  PERFORMED OPS CHECK OF NORMAL MLG EXTENSION AND RETRACTION.  GEAR SWINGS GOOD.  SERVICED 3 HYD SYSTEM.  FOUND CHAFED 3 SYSTEM HYD LINE, REPLACED IAW AMM.
